| Model Number |
M0062201090 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/07/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a041001 captures the reportable event of balloon hole.
Event or Problem Description
Note: this report pertains to one of two occluder balloon catheters used in the same patient and procedure.It was reported to boston scientific corporation that two occluder balloon catheters were to be used in the ureter and kidney during a percutaneous nephrolithotomy (pcnl) procedure performed on (b)(6) 2023.During preparation, both balloons were leaking and there was a possible tear or hole in the balloon when tested prior to insertion.The procedure was completed without using an occlusion balloon.There were no patient complications reported as a result of this event.